# SDR DALA1304341701

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 54,514 hours, 14,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T5141
- Condition: Damaged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLATBED MOD REFERING TO WC 5150-010000-11, REV JUL 13, 2012. 16:51 INCLUDING VA 84397 REV 1R AND 84475MA REV. 13.  FOUND EXISTING PLUGGED HOLES ON FLOORBEAM UPPER CHORD AND WEB.  FLOODBEAM UPPER CHORD AND WEB REWORKED IAW ERA 510600-14.
